# SDR SIM2006F00003

- Difficulty date: December 5, 2005
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N519A
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Control Valve
- Part number: GG670950035
- Condition: Inoperative
- Location: Flow Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT PACK CYCLES ON AND OFF IN AUTO MODE.  WORKS NORMAL IN MANUAL MODE.  PRESSURIZATION SPIKES WHEN PACK CYCLES OFF AND ON UP TO 1000 FT PER MIN.  CHANGED EXISTING REFERENCE FOR MEL ORIGINALLY ISSUED FOR RT AUTO PRESS CONTROL TO MEL TO ADDRESS BOTH PRESS CONTROLLERS INOP IN AUTO MODE.  AUTHORIZATION NR AND DUE DATE REMAIN THE SAME IAW THE ORIGINAL MEL.  R&I L/H FLOW CONTROL VALVE IAW AMM.  OPS CHECKED GOOD.  (K)
